# SDR SWIA200718032

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 8,221 hours, 5,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Chart Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S CHART HOLDER LIGHT SPARKED, THEN WENT OUT.  REPAIRED CHART LIGHT POWER SUPPLY IAW WDM 20-33-00 AND ALSO REPLACED LAMP CONTROL ASSEMBLY.  OPERATIONAL CHECKS GOOD.
